# SDR YENA2023110601352

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N2084J
- Make and model: Airbus A321-271N
- Aircraft serial: 10029
- Aircraft time: 10,860 hours, 3,181 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2330, RSW-JFK. 'FA AND FLIGHT CREW BOTH REPORT FUMES ON DESCENT AROUND 10,000' EGGS AND ACRID ODOR ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
